Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could stopping intake of cerazette cause constant anxiety?

anxiety hi, I stopped taking cerazette 4 months ago and ever since I ve had daily anxiety which I m struggling with. I ve have about a month off work because I couldn t keep the symptoms under control, do you think cerazette could have been the cause?
Wed, 4 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Cerazette is an oral contraceptive that can produce mood changes in the long term which may persist after withdrawal sometimes.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr S.T. BALAMURALI, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am just about at my wits end. I have been on cerezette now for 18 months. I used to be on Microgynon which was great, but had to come off of that...

Recent questions on  Anxiety

doctor1 MD

I m not able to concentrate and is having fatigue for more than 10 years. This was noticed when I was 18 year old. During this time I developed...

doctor1 MD

Hi, I have been getting a fuzzy feeling in my head, almost as though someone is shaking my skull, on and off, with some weakness to my left hand...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...My 28 year old son has suddenly developed pins and needles all over...

doctor1 MD

Hi I am taking Nexito 30mg and clonozepam 1 mg for my anxiety and depression problems from past 1 month. Initial 3 weeks I had suicidal thoughts I...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?